MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

ABBOTT MEDICAL AMPLATZER VASCULAR PLUG II; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 9-AVP2-016
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 16mm amplatzer vascular plug ii was chosen for implant using an non-abbott delivery system.Following deployment and release of the device, the physician observed that residual blood flow continued to pass through the treated vessel.The leak was observed as a paravalvular leak and measured 1.2mm.The leak was observed through x-ray and cardiac ultrasound.The procedure was stopped, and the damage was reported.The physician subsequently removed the device using the delivery system to complete the procedure.The procedure was completed, and the patient¿s final outcome was reported as satisfactory with no adverse effects.It was confirmed that the device was released from the delivery system.There were no clinical signs or symptoms during or after this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of residual shunt was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect- impact code: 4641.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 16mm amplatzer vascular plug ii was chosen for implant using an non-abbott delivery system.Following deployment and release of the device, the physician observed that residual blood flow continued to pass through the treated vessel.The leak was observed as a paravalvular leak and measured 1.2mm.The leak was observed through x-ray and cardiac ultrasound.The procedure was stopped, and the damage was reported.The physician subsequently removed the device using the delivery system to complete the procedure.It was confirmed later that the device was not released from the delivery system.The physician tried to rotate the guide wire (delivery cable) to released the device from the delivery system, but he saw the device rotated with the guide wire.So, he decided to change other new one to finish the operation.The procedure was completed, and the patient¿s final outcome was reported as satisfactory with no adverse effects.It was confirmed that the device was released from the delivery system.There were no clinical signs or symptoms during or after this event.

Brand Name
AMPLATZER VASCULAR PLUG II
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24283599
Report Number2135147-2026-00725
Device Sequence Number13252466
Product Code KRD
UDI-Device Identifier00811806010410
UDI-Public(01)00811806010410(17)300731(10)10983714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-AVP2-016
Device Catalogue Number9-AVP2-016
Device Lot Number10983714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown